# SDR SWAA2021080287866

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE STIFFENER BS 540 BETWEEN LBL 24.5 AND BL 0 AT PASSENGER CABIN ; 2021-295460 / [01] REPLACED NEW STIFFENER AND FASTENERS LOC. FLOOR STRUCTURE BS 540 BETWEEN LBL 24.5 AND BL 0 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02; ITEM 9 AND SRM 51-40-02. FLOOR PANEL 231UF WAS CLOSE WITH GENERATED CARD (TTG8Q005RGEY); [02] VERIFIED TASK COMPLETE. TASK RII
